# SDR AALA2018073127006

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 91,649 hours, 14,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: T1087
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE NR 6 AFT CARGO ROLLER TRAY AT BS 1147+44, RBL 30.  REPLACED THE ROLLER TRAY IAW AMM 25-53-02.
